# SDR AALA202407291360

- Difficulty date: July 26, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 71,705 hours, 33,653 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517717
- Part serial: M10513
- Condition: Deformed
- Location: Zone 800
- Part time: 23,285 hours, 10,446 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: DEFORMATION ESCAPE SLIDE PACK ASSEMBLY IN PASSENGER CREW DOOR 842 AT AFT GALLEY AREA (THIS NR IS FOR TRACKING PURPOSE ONLY). REPLACED ESCAPE SLIDE PACK ASSEMBLY IN PASSENGER CREW DOOR 842 AT AFT GALLEY AREA.
